Cart (Loading....) | Create Account
Close category search window

Further conditions on the stability of continuous time systems with saturation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Albertini, F. ; Dipt. di Matematica Pura e Applicata, Padova Univ., Italy ; D'Alessandro, D. ; Paice, A.D.B.

The global asymptotic stability of the origin for systems described by x˙=σ¯(Ax), where σ¯ is the saturation function, is studied. The case x(t)∈ℛ2 is treated in detail and conditions which are necessary and sufficient are obtained. Examples are presented to illustrate the ideas developed in the paper

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:47 ,  Issue: 5 )

Date of Publication:

May 2000

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.